MathSciNet Relay Station
MathSciNet bibliographic data
MR662057 22D25 (46L05)
Raeburn, Iain On group $C\sp{\ast} $-algebras of bounded representation dimension. Trans. Amer. Math. Soc. 272 (1982), no. 2, 629–644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement